Felvin 20mg Capsules
Emzor Paracetamol Tablets
Emzor Paracetamol Syrup - 60ml
  • Emzor Paracetamol Syrup - 60ml
Emzor Paracetamol Syrup - 60ml
  • Emzor Paracetamol Syrup - 60ml
Emzor Paracetamol Syrup - 60ml
  • Emzor Paracetamol Syrup - 60ml
Emzor Paracetamol Syrup - 60ml
  • Emzor Paracetamol Syrup - 60ml

Emzor Paracetamol Syrup - 60ml

Emzor Paracetamol Syrup - 60ml

Px-000055
Px-000055

Antipyretic and analgesic for fast relief of pains, feverish conditions, teething pains, cold symptoms and head aches in children.

₦180.00
Tax included
Package Size
  • 60ml
Quantity Qty
IN-STOCK

Quantity Qty
IN-STOCK

Emzor Paracetamol Syrup - 60ml

Emzor Paracetamol Syrup - 60ml | Packaging Size : 60ml

₦180.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Emzor Paracetamol Syrup - 60ml is an antipyretic and analgesic for fast relief of pains, feverish conditions, teething pains, cold symptoms and head aches in children. 

Ingredient

Each 5ml contains Paracetamo BP 125mg.

Direction for Use

Up to 1 year administer 1/2 teaspoonful or 2.5ml. One to six years give 1 teaspoonful or 5ml. Six to twelve years give 2 teaspoonful or 10ml. Doses may be given every 4 to 6 hours but not more than 4 times in any 24hours.

Caution

Do not exceed recommended dose. If symptoms persist after 3 days consult your doctor. Keep all medicines away from the reach of children

Active Ingredient
Paracetamol
Drug Strength
125mg/5ml
Drug Dispensing
OTC
Drug Administration
Oral
NAFDAC Reg No
04-0289
Manufacturer
Emzor

Specific References

Adverse Drug Reaction

Report any unintended response you had while using this product at normal doses for prophylaxis (prevention), diagnosis or therapy (treatment) of a medical condition.

your first and surname
correspondence email
product that caused the adverse the reaction
What was the adverse reaction you experience with using this product
insert_invitation
The date the adverse reaction started
insert_invitation
The date you stopped experiencing the adverse reaction
What was the result of the adverse reaction you experience using this product